# SDR CA970916013

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Condition: Missing
- Location: Rt Mlg Cable
- Part time: 19,918 hours
- Component: 83200508003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AN ALTERNATE RELEASE CABLE CHECK, THE RIGHT MAIN LANDING GEAR ALTERNATE RELEASE CABLE CAME DISCONNECTED AT FORWARD END OF TURNBUCKLE. ONE OF THE TURNBUCKLE ASSEMBLY 'SAFETY PINS' WAS MISSING AND THE SECOND ONE WAS NOT STOPPING THE TURNBUCKLE FROM MOVING. WHEN THE ALTERNATE RELEASE SYSTEM WAS CHECKED THE TERMINAL END PULLED OUT OF THE TURNBUCKLE. ONLY 3 THREADS HAD BEEN IN THE TURNBUCKLE.
